# SDR CA051116010

- Difficulty date: November 14, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,052 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 952D1005
- Condition: Defective
- Location: Flap System
- Component: Flap System, Pilats, 952D1005
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLAP PDU FOUND U/S NEW PDU INSTALLED.
